zbMATH — the first resource for mathematics

Homotopy perturbation method to time-fractional diffusion equation with a moving boundary condition. (English) Zbl 1159.65106
Summary: Homotopy perturbation method is successfully extended to solve time-fractional diffusion equation with a moving boundary condition and an approximate solution is obtained. The comparison with the exact solution shows that the approximate solution is sufficiently accurate for practical application in most cases.

65R20 Numerical methods for integral equations
45K05 Integro-partial differential equations
26A33 Fractional derivatives and integrals
35K05 Heat equation
Full Text: DOI
[1] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[2] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier Amsterdam · Zbl 1092.45003
[3] Metzler, R.; Klafter, J., The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. rep., 339, 1-77, (2000) · Zbl 0984.82032
[4] Metzler, R.; Klafter, J., The restaurant at the end of the random walk: recent development in the description of anomalous transport by fractional dynamics, J. phys. A: math. gen., 37, 161-208, (2004)
[5] Xu, M.Y.; Tan, W.C., Intermediate processes and critical phenomena: theory method and progress of fractional operators and their applications to modern mechanics, Sci. China ser. G: phys. mech. astron., 49, 257-272, (2006) · Zbl 1109.26005
[6] Liu, J.Y.; Xu, M.Y., An exact solution to the moving boundary problem with fractional anomalous diffusion in drug release devices, Z. angew. math. mech., 84, 22-28, (2004) · Zbl 1073.35214
[7] Li, X.C.; Xu, M.Y.; Wang, S.W., Analytical solutions to the moving boundary problems with time – space-fractional derivatives in drug release devices, J. phys. A: math. theor., 40, 12131-12141, (2007) · Zbl 1134.35104
[8] Li, X.C.; Xu, M.Y.; Wang, S.W., Scale-invariant solutions to partial differential equations of fractional order with a moving boundary condition, J. phys. A: math. theor., 41, 155202, (2008) · Zbl 1153.35088
[9] Crank, J., Free and moving boundary problems, (1987), Clarendon Press Oxford · Zbl 0629.35001
[10] Cohen, D.S.; Erneux, T., Free boundary problems in controlled release pharmaceuticals: II. swelling-controlled release, SIAM J. appl. math., 48, 1466-1474, (1988) · Zbl 0704.35142
[11] Lin, J.-S.; Peng, Y.-L., Swelling controlled release of drug in spherical polymer-penetrant systems, Int. J. heat mass transfer, 48, 1186-1194, (2005) · Zbl 1189.76804
[12] Aziz, A.; Na, T.Y., Perturbation methods in heat transfer, (1984), Hemisphere Washington, DC
[13] Abdekhodaie, M.J.; Cheng, Y.-L., Diffusional release of a dispersed solute from a spherical polymer matrix, J. memb. sci., 115, 171-178, (1996)
[14] Abdekhodaie, M.J.; Cheng, Y.-L., Diffusional release of a dispersed solute from planar and spherical matrices into finite external volume, J. contr. release, 43, 175-182, (1997)
[15] He, J.-H., Homotopy perturbation technique, Comput. methods appl. mech. eng., 178, 257-262, (1999) · Zbl 0956.70017
[16] He, J.-H., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, Int. J. non-linear mech., 35, 37-43, (2000) · Zbl 1068.74618
[17] He, J.-H., Homotopy perturbation method: a new nonlinear analytical technique, Appl. math. comput., 135, 73-79, (2003) · Zbl 1030.34013
[18] He, J.-H., Comparison of homotopy perturbation method and homotopy analysis method, Appl. math. comput., 156, 527-539, (2004) · Zbl 1062.65074
[19] He, J.-H., The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. comput., 151, 287-292, (2004) · Zbl 1039.65052
[20] He, J.-H., Application of homotopy perturbation method to nonlinear wave equations, Chaos soliton fract., 26, 695-700, (2005) · Zbl 1072.35502
[21] Odibat, Z.; Momani, S., Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order, Chaos soliton fract., 36, 167-174, (2008) · Zbl 1152.34311
[22] Momani, S.; Odibat, Z., Homotopy perturbation method for nonlinear partial differential equations of fractional order, Phys. lett. A, 365, 345-350, (2007) · Zbl 1203.65212
[23] Wang, Q., Homotopy perturbation method for fractional kdv – burgers equation, Chaos soliton fract., 35, 843-850, (2008) · Zbl 1132.65118
[24] Wang, Q., Homotopy perturbation method for fractional KdV equation, Appl. math. comput., 190, 1795-1802, (2007) · Zbl 1122.65397
[25] Paul, D.R.; McSpadden, S.K., Diffusional release of a solute from a polymer matrix, J. memb. sci., 1, 33-48, (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.